| Model Number |
3930M79 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the lead was not implanted due to patient anatomy and returned to the manufacturer, analyzed, and tested out of specification.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the full lead was returned and analyzed.The monolithic controlled release device that contains the steroid was detached from the distal electrode of the lead.The distal electrode of the lead was missing the monolithic controlled release device that contains the steroid.The analyst noted the full lead was returned with a missing mcrd (monolithic release control device) and was not returned.There was no adhesive present within the tr (tip to ring) spacer channel.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.